# SDR REXA2012120301731

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 20,778 hours, 18,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EXIT EMERGENCY LIGHT INOP. TROUBLESHOOT PER WM.  SUSPECT POWER LOSS AT TB105 STA 436L.  NO TIME TO TROUBLESHOOT FURTHER.  CURRENTLY DEFERRED UNDER DEF-075900-2012.
